# SDR CA090522003

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 6,027 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 12320131
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFROMING A ROUTINE 50 HOUR INSP, IT WAS NOTICED THAT THERE WAS EXCESSIVE VERTICAL MOVEMENT ON THE RT SIDE OF THE HORIZONTAL STABILIZER. UPON FURTHER INVESTIGATION, THE RT FWD ATTACH FITTING WAS FOUND CRACKED COMPLETELY THROUGH, JUST BELOW THE BOLT HOLE. REPLACED BRACKET PN-1232013-1, ACFT RETURNED TO SERVICE.
